# SDR IPXA2022072584551

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 75,108 hours, 15,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOORS L AND R WILL NOT OPERATE MISCELLANEAS MESSAGE PAGE SHOWS CABIN DOOR FWD R AND CABIN DOOR FWD L.PERFORMED ELECTRICAL OPERATION OF BOTH L1 AND R1 DOORS IAW MD11 AMM 52 11 02. BOTH DOORS OPERATE NORMALLY SEVERAL OPEN/ CLOSE CYCLES
